| Model Number |
60005 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
06/03/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that, during a postoperative examination, the light adjustable lens (lal) was observed to have a visually significant scratch that was believed to have occurred during implantation.The lal was subsequently explanted and replaced with an intraocular lens from a different manufacturer.No additional information is available at this time.